# SDR AUS20021458

- Difficulty date: December 26, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Cfmint CFM567B2US
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A415117
- Condition: Bird Strike
- Location: Hydraulic System
- Part time: 3,839 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: C, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT SUFFERED BIRD STRIKE IN AREA OF NOSE LANDING GEAR WHEEL WELL AND NR 2 LEADING EDGE FLAP CAVITY. BIRD DAMAGED RIGID HYDRAULIC PIPE PN 272A415117 LOCATED BETWEEN NLG MANIFOLD AND LOCK ACTUATOR. HYDRAULIC FLUID LEAKING.
